# SDR 2001UALA01052

- Difficulty date: June 15, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 41,549 hours, 4,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT FLICKERS AT 42 TO 45 LEFT AND RIGHT 46 TO 55 AND AFT GALLEY - SUPPLEMENTAL DATA UPDATE COULD NOT DUPLICATE  DISCREPANCY. JIGGLED CONNECTORS, STEPPED ON EEL LIGHT STRIP, NO DEFECTS NOTED.
